The Annals of Probability

Properties of the Empirical Distribution Function for Independent Nonidentically Distributed Random Variables

Martien C. A. Van Zuijlen

Full-text: Open access

Abstract

Some fundamental properties of the empirical distribution function are derived in the case of independent but not necessarily identically distributed random variables. The distribution functions of these random variables need not be continuous.

Article information

Source
Ann. Probab., Volume 6, Number 2 (1978), 250-266.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995571

Digital Object Identifier
doi:10.1214/aop/1176995571

Mathematical Reviews number (MathSciNet)
MR474624

Zentralblatt MATH identifier
0396.60040

JSTOR
links.jstor.org

Subjects
Primary: 60G17: Sample path properties
Secondary: 62G30: Order statistics; empirical distribution functions

Keywords
Empirical Distribution function empirical process

Citation

Zuijlen, Martien C. A. Van. Properties of the Empirical Distribution Function for Independent Nonidentically Distributed Random Variables. Ann. Probab. 6 (1978), no. 2, 250--266. doi:10.1214/aop/1176995571. https://projecteuclid.org/euclid.aop/1176995571


Export citation